# SDR CALA2020020210276

- Difficulty date: January 25, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0556) STRINGER 16R IN MAIN CABIN IS CRACKED AT STA 78 0+36. REF ST-SAA NR 0084344. ACCOMPLISHED PERMANENT REPAIR ON FUS STRINGER 16R AT STA 780+36 IAW ECRA 5341-01207 REV -.
